Translator Disclaimer
August 2004 On maximum likelihood estimation of the extreme value index
Holger Drees, Ana Ferreira, Laurens de Haan
Ann. Appl. Probab. 14(3): 1179-1201 (August 2004). DOI: 10.1214/105051604000000279

Abstract

We prove asymptotic normality of the so-called maximum likelihood estimator of the extreme value index.

Citation

Download Citation

Holger Drees. Ana Ferreira. Laurens de Haan. "On maximum likelihood estimation of the extreme value index." Ann. Appl. Probab. 14 (3) 1179 - 1201, August 2004. https://doi.org/10.1214/105051604000000279

Information

Published: August 2004
First available in Project Euclid: 13 July 2004

zbMATH: 1102.62051
MathSciNet: MR2071420
Digital Object Identifier: 10.1214/105051604000000279

Subjects:
Primary: 62G32
Secondary: 62G20

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.14 • No. 3 • August 2004
Back to Top